MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
 
Event or Problem Description
The complaint was received through a direct call from the customer (registered nurse) to the emergency support program.It was reported that while using sensation plus 7.5fr 40cc intra-aortic balloon (iab), the patient with an axillary balloon.They¿ve been following their forward flow policy and flushing every 4 hours, but they¿re losing the inner lumen again on a line on the blood pressure.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected field - d10, h6 (type of investigation).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6(type of investigation, investigation findings, component code, conclusion), h11.A clinical nurse specialist called regarding the use of thrombolytic agents in the inner lumen of a sensation plus catheter currently in use.She reported that the patient had an axillary balloon and had undergone multiple iab exchanges with the most recent balloon placed and connected to a cardiosave hybrid system.Despite following flushing protocols the inner lumen was repeatedly occluding and the attending was considering using alteplase.Troubleshooting confirmed multiple prior exchanges and that thrombolytic use was not recommended based on previous guidance and off label disclaimers were provided.The nurse requested written confirmation of these recommendations to share with the attending and provided the required complaint information.The request was reviewed with medical affairs and arrangements were made to send a returned catheter kit for further evaluation.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24637678
Report Number2248146-2026-0000788
Device Sequence Number10008816
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000514254(17)281118(11)251118
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000514254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/30/2026
04/10/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/01/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.; UNKNOWN.
Patient Age44 YR
Patient SexFemale
Patient Weight126 KG